Upperbounds for Roots of Polynomials.

A. van der SLUIS

Numerische Mathematik (1970)

  • Volume: 15, page 250-262
  • ISSN: 0029-599X; 0945-3245/e

How to cite


SLUIS, A. van der. "Upperbounds for Roots of Polynomials.." Numerische Mathematik 15 (1970): 250-262. <http://eudml.org/doc/131989>.

author = {SLUIS, A. van der},
journal = {Numerische Mathematik},
pages = {250-262},
title = {Upperbounds for Roots of Polynomials.},
url = {http://eudml.org/doc/131989},
volume = {15},
year = {1970},

AU - SLUIS, A. van der
TI - Upperbounds for Roots of Polynomials.
JO - Numerische Mathematik
PY - 1970
VL - 15
SP - 250
EP - 262
UR - http://eudml.org/doc/131989
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.